# SDR AALA20120920018

- Difficulty date: September 20, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 56,445 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AT STATION 229 ABOVE LONGERON 18 LEFT INOPERATIVE.  INSTALLED DOUBLER REPAIR PER SRM 53-04-05 FIGURE 2 SHEET 1.
